Journal of Advanced Mathematical Modeling

Journal of Advanced Mathematical Modeling

Numerical Solution of the Human Immunodeficiency Virus Model by Discretization and Minimization Method

Authors
1 Department of Applied Mathematics, Faculty of Mathematics and Computer, Shahid Bahonar University of Kerman, Kerman, Iran.
2 Department of Applied Mathematics, Faculty of Mathematics and Computer, Shahid Bahonar University of Kerman
Abstract
Human Immunodeficiency Virus (HIV) is one of the most challenging global health issues, affecting the body's immune system, destroying most white blood cells, and weakening the infected individual's immune system against infections. In this paper, first, a mathematical model of HIV is introduced, and then the problem is solved using discretiztion and minimization method. In other words, by solving the presented model, the number of healthy cells, infected cells, and free viruses in the blood after the virus enters the body is determined. Finally, the approximate solutions obtained from this method are compared with the Laguerre wavelet method, which demonstrates the accuracy and efficiency of the proposed method.
Keywords
Subjects

[1] Sohaib, M., 2020. Mathematical modeling and numerical simulation of HIV infection model. Applied
mathematics, 7, pp.100–118. doi: 10.1016/j.rinam.2020.100118
[2] Beler, A., Simsek, G.O., and Gumgum, S., 2023. Numerical solution of the HIV infection model of
CD4(+) cells by Laguerre wavelets. Mathematics and computers in simulation, 209, pp.205–219. doi:
10.1016/j.matcom.2023.02.016
[3] Badakhshan, K.P., Kamyad, A.V. and Azemi, A., 2007. Using AVK method to solve nonlinear
problems with uncertain parameters. Applied mathematics and compution, 189(1), pp.27–34. doi:
10.1016/j.amc.2006.11.172
[4] Culshaw, R.V., and Ruan. S., 2000. A Delay-differential Equation Model of HIV Infection of
CD4
+T-Cells. Mathematical biosciences, 165(1), pp.27–39. doi: 10.1016/S0025-5564(00)00006-7
[5] Perelson, A.S., Kirschner, D.E., and Boer, R.D., 1993. Dynamics of HIV Infection of CD4
+T Cells.
Mathematical biosciences, 114 (1), pp.81–125. doi: 10.1016/0025-5564(93)90043-A

  • Receive Date 03 March 2025
  • Revise Date 31 October 2025
  • Accept Date 29 December 2025